# SDR SWAA2021122742343

- Difficulty date: November 10, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FORWARD CARGO AREA ON THE LEFT HAND SIDE PLATE; THERE IS EVIDENCE OF CORROSION AT STATION 500+4. ; / [01] REF. CARD # TTG8Q0098E67 FOR CORRECTIVE ACTION.; [02] REMOVED CORROSION FOUND TO BE OUT OF LIMITS.REF CARD # TTG8Q0098E67.; [03] CERTIFIED; [04] REMOVED CORROSION FOUND TO BE OUT OF LIMITS.REF CARD # TTG8Q0098E67; [05] UPDATED STATION LOCATION AND PART NUMBER
